# SDR SWAA095331

- Difficulty date: August 16, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 20,816 hours, 12,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LENS MISSING AT ROW 1.  INSTALLED LENS PER MM.
